|early signs of lactic acidosis?
May 23, 2012
I'm 39 and have had hiv for about 7 months. My lab results were not good during seroconversion (156 and over 500K) so the doctor started me on meds right away. I'm currently on Atripla and my labs are 1,221 cd4 and 140 vl. A remarkable improvement, but I've noticed that the backs of my arms (triceps) and the back of my legs (hamstrings) are always cold to the touch. Recently, I've come across something suggesting that it may be a result of poor circulation due to the atripla, which eventually leads to lactic acidosis. Could this be an early sign? Is there anything I can do to prevent this?
Response from Dr. Young
Hello and thanks for posting.
Your symptoms do not sound like lactic acidosis at all- LA is a systemic illness with malaise, generalized weakness, abdominal pain, shortness of breath (among other symptoms).
Miss one dose PEP...
- Can Vaginal Thrush Cause Vaginal Dryness?
- If You Have Sex With Someone Hiv Postive What Are The Chances Of You Becoming Infected?
- What To Do About Feeling Fatigued And Dizzy With Hep C?
- What Dose Of Neurontin For Peripheral Neuropathy?
- How Soon Does Thrush Appear After Hiv?
- Will A Regular Blood Test Show Hepatitis C?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.